# SDR ASAA2018030623780

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,459 hours, 5,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK RAM DOOR FULL OPEN LIGHT STAYED ON ENTIRE FLIGHT.  ACFT GROUNDED. COULD NOT DUPLICATE, BOTH ZONE TEMP CONTROLLERS BITE CHECKED GOOD, BOTH RT RAM AIR ACTUATORS FWD & AFT HAVE GREEN LIGHTS,  FIM 21-51 / 803 SYS OPS CHECKED NORMAL, FULL OPEN LIGHT FUNCTIONS PROPERLY.
